Unanswered Arimidex (Anxiety/Depression)

bell1986

bell1986

Active member
Awards
2
  • Established
  • First Up Vote
Anyone else notice a feeling off depression days after dosing Arimidex/Anastrazole?

I have been holding off using it as often as i feel anxious and slight depression the days following. Nothing major but i just don't want to have this side effect constantly.

I use 0.25mg every 2-3 days (Well i was) i have stopped until i can find a better option.

Is this from a quick drop in estrogen? I do bloodwork and the 0.25mg keeps me in a sweet spot.

Any alternatives that won't cause this side effect?
 
boooosted

boooosted

Member
Awards
2
  • Established
  • First Up Vote
Low E2 can cause anxiety/depression but that's a relatively small dose, what are you on other than arimidex?

I would assume estrogen can be like testosterone and even though it is in range, might not be optimal for how you feel. Maybe you feel better with it slightly higher, but within range of course.
 

Spookybro

New member
Awards
0
I was massively depressed and almost suicidal after I crashed my e2 with 25mg aromasin daily for 10 days to boost test during pct alongside 2 serms. It took a solid week to get my estrogen up. Be careful bro.
 

Top